Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Headache, taken Metformin, Prednisone, done blood test, urine test, had foot issue

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 297 Questions
my blood sugar two hours post eating is 259. Bad headache. Taking 1000mg metformin, no keotone on urine strip. Fasting bs stays around 110-115. Should I goto er, or just f/up with GP tomorrow. Am on ramp down of prednisone for foot issue, that will be done tomorrow
Posted Sat, 21 Apr 2012 in Diabetes
Answered by Dr. V. Kumaravel 2 hours later
Thanks for your query

I do understand that you have been suffering from Diabetes, Hypertension, high cholesterol, sleep apnea and anxiety.

It is always preferable to have your FBS less than 130 and 2hr PPBS less than 180 maximum. Your post eating sugar of 259, is definitely high and that could also be due to the prednisone that you had been taking.

Your headache may be due to varied reasons like increase in BP, stress, sinusitis, infection, low sugars and many more.

I feel the sugar of 259, with out ketones may not be the reason for your headache. It is preferable to get your self checked by an General physician tomorrow to figure out the reason for headache.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor